# SDR ASOA2014032810223

- Difficulty date: March 8, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,669 hours, 9,645 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TIP, BOTTOM DAMAGED AND DENTED.  DRILLED & COUNTERSUNK NEW SKIN IAW SRM 51-40-11 & DWG CC690-15116.  INSTALLED NEW LOWER LT SKIN IAW SRM 51-42-21-001-001 & DWG CC690-15010.
